# SDR USAA2013070100002

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 60,719 hours, 9,066 cycles
- System (JASC): 5240 · Service Doors
- Part: Slider
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE DISARM LEVER AT 1R HANGS UP AT AN INTERMEDIATE POSTION WHEN DISARMING DOOR.  MX CHECKED FUNCTIONAL OPS OF GIRT BAR. CHECK IS GOOD. LUBED GIRT BAR & SLIDERS.
